Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 201, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 11, 2016, 2:39 AM PDT. It took effect at Sep 11, 2016, 10:00 PM PDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2016, 2:39 AM PDT (09:39 UTC)
- In effect from
- Sep 11, 2016, 10:00 PM PDT
- Expired
- Sep 13, 2016, 3:00 AM PDT
- In force
- 29 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
790 WHUS76 KMTR 110939 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 239 AM PDT SUN SEP 11 2016 PZZ530-111745- /O.EXP.KMTR.SC.Y.0199.000000T0000Z-160911T1000Z/ /O.CON.KMTR.SC.Y.0200.160911T1900Z-160912T0500Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 239 AM PDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-111745- /O.NEW.KMTR.SC.Y.0201.160912T0500Z-160913T0500Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 239 AM PDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
7 follow-up statements
790 WHUS76 KMTR 111559 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 859 AM PDT SUN SEP 11 2016 PZZ570-120000- /O.CON.KMTR.SC.Y.0201.160912T0500Z-160913T0500Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 859 AM PDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-120000- /O.CON.KMTR.SC.Y.0200.160911T1900Z-160912T0500Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 859 AM PDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
458 WHUS76 KMTR 112150 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 250 PM PDT SUN SEP 11 2016 PZZ571-120600- /O.EXB.KMTR.SC.Y.0201.160912T1000Z-160912T1600Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 250 PM PDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-120600- /O.EXT.KMTR.SC.Y.0201.160912T0500Z-160913T0000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 250 PM PDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 5 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 5 PM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-120500- /O.CON.KMTR.SC.Y.0200.000000T0000Z-160912T0500Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 250 PM PDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
658 WHUS76 KMTR 120405 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 905 PM PDT SUN SEP 11 2016 PZZ570-121215- /O.CON.KMTR.SC.Y.0201.160912T0500Z-160913T0000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 905 PM PDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-121215- /O.CON.KMTR.SC.Y.0201.160912T1000Z-160912T1600Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 905 PM PDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-120515- /O.CON.KMTR.SC.Y.0200.000000T0000Z-160912T0500Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 905 PM PDT SUN SEP 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
252 WHUS76 KMTR 120936 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 236 AM PDT MON SEP 12 2016 PZZ571-121745- /O.EXT.KMTR.SC.Y.0201.160912T1000Z-160912T2200Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 236 AM PDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-121745- /O.CON.KMTR.SC.Y.0201.000000T0000Z-160913T0000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 236 AM PDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
389 WHUS76 KMTR 121541 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 841 AM PDT MON SEP 12 2016 PZZ530-122345- /O.EXB.KMTR.SC.Y.0201.160912T1900Z-160913T0500Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 841 AM PDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ531-122345- /O.EXB.KMTR.SC.Y.0201.160912T1900Z-160913T0500Z/ SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 841 AM PDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-122345- /O.EXT.KMTR.SC.Y.0201.000000T0000Z-160913T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 841 AM PDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-122200- /O.CON.KMTR.SC.Y.0201.000000T0000Z-160912T2200Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 841 AM PDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
734 WHUS76 KMTR 122102 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 202 PM PDT MON SEP 12 2016 PZZ570-130515- /O.CON.KMTR.SC.Y.0201.000000T0000Z-160913T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 202 PM PDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-122215- /O.CON.KMTR.SC.Y.0201.000000T0000Z-160912T2200Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 202 PM PDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-130500- /O.CON.KMTR.SC.Y.0201.000000T0000Z-160913T0500Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 202 PM PDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ531-130500- /O.CON.KMTR.SC.Y.0201.000000T0000Z-160913T0500Z/ SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 202 PM PDT MON SEP 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
098 WHUS76 KMTR 130958 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 258 AM PDT TUE SEP 13 2016 PZZ570-131100- /O.EXP.KMTR.SC.Y.0201.000000T0000Z-160913T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 258 AM PDT TUE SEP 13 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ530-131800- /O.NEW.KMTR.SC.Y.0202.160913T2000Z-160914T0400Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 258 AM PDT TUE SEP 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 9:36 PM PDT, 5 hours 3 minutes earlier.
Area forecast discussion, Sep 10, 9:36 PM PDT, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
936 PM PDT SAT SEP 10 2016
.SYNOPSIS...An upper level low will develop over northern
California early next week, resulting in a cooling trend from
Sunday through Tuesday. Warming is then expected during the second
half of next week.
&&
.DISCUSSION...As of 9:00 PM PDT Saturday..A weak upper low
currently centered near the San Luis Obispo County Coast is
drifting slowly to the north this evening. Cyclonic circulation
around this low is drawing mid level moisture westward across the
southern Sierra Nevada and San Joaquin Valley. Isolated thunderstorms
have developed over the southern Sierra near Yosemite this evening
but radar indicates this convective activity is dissipating as it
moves west off the Sierra. Mid level moisture is forecast to
increase over our area overnight, particularly across the southern
San Francisco Bay Area. However, it does not appear that mid level
instability will be sufficient to initiate high-based convection
and so thunderstorm chances are not currently mentioned in the
forecast. In any case, thunderstorms chances are not completely
nil so will continue to monitor radar and lightning detection
networks overnight in the outside chance that convection develops.
Evening water vapor satellite imagery shows an upper trough over
British Columbia, dropping south. The models agree that this upper
trough will continue to dig south over the next few days and form
an upper low over northern California by Monday Night. This
process will begin to affect our weather beginning tomorrow in two
ways. First, it will turn the upper winds over our area from east
to west, which will push the incoming mid-level moisture off to
our east. Second, the deepening trough will trigger an increase in
onshore flow by Sunday afternoon and result in the start of a
cooling trend. That cooling trend will become more robust on
Monday as a much cooler airmass descends south and across our
area. Inland high temperatures by Monday will be as much as 15
degrees cooler compared to Saturday's highs. Initially, the upper
trough will deepen our marine layer and result in more widespread
night and morning clouds. But by late Monday we should see enough
cooling aloft to wipe out the marine inversion and mix out coastal
low clouds. Thus, more sunshine is likely in coastal areas by
Tuesday. The result will be relatively isothermal conditions
across our area on Tuesday with inland temperatures not expected
to be that much warmer than coastal temps.
The cooling trend will end by midweek as the upper low moves off
to our east. Warming is then forecast for the second half of the
week as an upper ridge builds near the West Coast.
&&
.AVIATION...as of 9:36 PM PDT Saturday...Stratus and patchy fog
along the coast with minor inland intrusion this evening, clear
inland. The SFO-SAC pressure gradient is 3.6 mb while the ACV-SFO
is 0.9 mb, thus onshore winds prevailing will usher in stratus and
patchy fog overnight into Sunday morning. Lower level cooling
Sunday will be followed by robust lower level cooling later Sunday
night and Monday and quite likely eroding the marine inversion
early next week.
Vicinity of KSFO...W-NW winds have decreased. IFR cig 11z-17z then
MVFR cig til 21z Sunday. VFR is a good possibility Sunday evening
into Monday.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...IFR tonight and Sunday morning. VFR returning
by late Sunday morning. SCT-BKN MVFR cigs Sunday afternoon with VFR
possible Sunday night into Monday.
&&
.FIRE WEATHER...As of 2:35 PM PDT Saturday...First and foremost,
removed the mention of thunderstorms( see above for details).
Despite the lack of thunderstorms the airmass is unstable and will
remain unstable through early Sunday. As a result, pyro cu will be
possible as seen today on the visible satellite. Mild and dry
conditions will remain above the marine layer until the second
upper low arrives Monday/Tuesday. The second low will bring a
noticeable cooling trend to the Soberanes Fire. Temperatures will
likely be some of the coldest seen in sometime, especially Monday
night through Tuesday night.
&&
.MARINE...as of 9:00 PM PDT Saturday...A weak northerly pressure
gradient will maintain relatively light northwest winds across the
coastal waters. Gusty onshore winds will continue north of the
Bay Bridge and through the Delta this evening with gusty onshore
winds resuming Sunday. Northwest winds will strengthen over the
northern outer waters early next week. A shorter period northwest
swell will mix with a longer period southwest swell through the
weekend.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...SF Bay until 3 AM
&&
PUBLIC FORECAST: Dykema
AVIATION: Canepa
MARINE: Canepa
FIRE WEATHER: MM
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 8:59 PM PDT | Small Craft Advisory | MTR | 25 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.